# SDR SWAA2023052441419

- Difficulty date: April 26, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR IN AREA AFT OF FWD CARGO BAY; STR 24R; BS 535; WL 162.<[01] VERIFIED THE APPLICABILITY OF SRM 53-30-03-0I-1 ; SRM 53-00-03-1A-1 ; AND SRM 53-00-03-2R-1 REPAIR 1;[02] CUT AND REMOVED THE DAMAGED SECTION OF STRINGER 24R BETWEEN BS 500D+11' AND BS 540 IAW SRM 53-00-03-2R-1 REPAIR 1;[03] REQUEST NDI TO DO HFEC INSPECTION OF THE REPAIR AREA TO MAKE SURE THAT ALL OF THE DAMAGE IS REMOVED. REFER TO 737 NDT PART 6; 51-00-00; FIGURE 4;[04] VERIFIED CORRECTIVE ACTION 1 AND 2.;[05] NDT HFEC INSPECTED SURFACE AND EDGES PER 737 NDTM PART 6; 51-00-00; PROC 23 (FIG 4); NO CRACKS NOTED. EQUIP ID ATS1465 DUE 09/23;[06] UPDATE STEP 2;[07] RECEIVED NEW REPLACEMENT STRINGER FROM MACHINE SHOP FORMED 1EA HFAB53-STR-011; LOT#1526117-1;7075T0#0.063'CLAD HEAT TREATED TO T62 PER BAC 5602 AND DYE PENETRANT INSPECTED PER BAC5423; CUSTOMER RO#917019-SWA; AND HAT SECTION MADE FROM 69-78188-6; BOTH ANGLES LOCATED AND DRILLED AT BS 500D+8 - BS 538 STR 24R IAW SRM 53-00-03-2R-1 OK TO TREAT AND PRIME THE REPAIR PARTS AND CUT OUT.;
